# SDR AALA202109217498

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 22,520 hours, 6,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 1044199301BBZ
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ROW 33 ABC HANGING LOOSE. REPLACED CLOSEOUT PER AMM 33-50-00.
